Google Plus

Yet another day in my life

Thursday, June 19, 2008

This stuff only happens to me. My doctor prescribed Metformin for me to combat my prediabetes condition. The side effects have made me dizzy, nauseous and left me with feelings of butterflies in my tummy.

I have endured it for the past three days at work. Think that I was experiencing anxiety from the diagnosis and my grandmother’s recent hospitalization. I had no rum or vodka so I had used exercise to make the strange feeling go away. Thursday I had had a pretty rough day. I went to the gas station and to the library after work and I felt horrible. When the alarm sounded this morning I felt that I needed to stay home while I adjusted to the medicine. I glanced at the clock which read 8:49 am. I panicked. Not only did I have a terrible sleep but I had overslept. I called the office to notify them that I would not join them and that I would have called earlier but I overslept. The workday begins at 8:15 am. I felt terrible in having called in sick so late. I leapt out of bed to the kitchen for a glass of water. The oven clock read 6:37 am. I felt like a dork. I have no explanation for my clock jovial nature. I still went back to bed.

I have two books to review to learn how to manage my health without the assistance of diabetes medication.

Wish me luck or give me some suggestions before I eat another delicious cookie.

0 comments:

Blog Anniversary

I have been doing this since before October 2005 The original blog is lost forever, thanks Yahoo!

Get your own free Blogoversary button!

Member of